# SDR ASAA2016092918173

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,068 hours, 10,353 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG WITH ECONOMIC FAULT 77-10841, THE TOP RIGHT EGT SIGNAL T49.5S1 IS OUT OF RANGE.  ACFT GROUNDED.  PERFORMED FIM 77-21 TASK 801 CHECKED NR 1 EEC RECENT FAULTS AND FAULT HISTORY, NO FAULTS FOUND. PERFORMED CLEANING OF ENGINE HARNESS AND EQUIPMENT IAW AMM 70-40-01. PERFORMED EEC TEST, EEC TEST PASS IAW AMM 73-21-00. NR 1 ENGINE BEFORE S1: 89.43 S2: 44.26 S3: 49.86 S4: 106.78.  AFTER S1: 46.35 S2: 21.08 S3: 24.25 S4: 57.50.
